# SDR UPS00832139

- Difficulty date: March 1, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 73,882 hours, 26,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C123,  AFT CARGO BAY FS 1200 BATH TUB FITTING AT LONGERON 36 - 35 RT CORRODED.    REMOVED CORRODED, FOUND  OUT OF LIMITS IAW DC8 SRM 53-2-0. REMOVED TWO FITTINGS IAW D C8 SRM 51-1-20D, MATERIAL ID FOR DOUBLER 10136-3005 PO 301430 IAW DC8 SRM  53-2-0. RECEIVED NEW FITTING PN 3755845-1, LOCATED & DRILLED FITTING IAW DC8 SRM 51-1-24. ALODINED & PRIMED IAW DC8 SRM 51-1-8, INSTALLED IAW DC8 SRM 51-1-20D.
